MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 8; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 8; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-208
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has a total attune pressfit knee.When the patient came in for his 6-month follow-up, the surgeon noticed beads that have come off from the femoral component.The patient has no symptoms.The surgeon believed that the beads came off during insertion of the implant.A picture from the surgeon can be sent when needed.Doi: (b)(6), 2020, dor: (b)(6), 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4) investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> dhr review: finished goods dhr 9546271: product code 150411208 work order 9546271 was manufactured on 19-june-2021.10 parts were manufactured per specification and all raw materials met specification.No scrap associated with this lot.Mrr1410650 is associated with this lot ¿ 1 part reprocessed for excess metal.This reprocessed has no correlation with the failure mode.One non-conformance is associated with this lot: ¿ nr-0150193: this non-conformance relates to du1245 /cig3077a, attune cementless femorals sz6 full form go gauge from the femoral value stream, plastic inspect, failing calibration which was performed by a calibration department technician.It was deemed to have no product impact as this out of specification condition indicates that we would have the potential to scrap ¿conforming¿ product.Nr-0150193 has no correlation with this failure mode.Casting dhr 9539775: 10 parts were manufactured per specification and all raw materials met specification.2 scrap parts associated with this lot.The parts were scrapped for reason code a185: porocoat scrap.This scrap failure mode has no correlation with the complaint failure mode.No reprocessing associated with this lot.Two non-conformances are associated with this lot: ¿ nr-0150695: this non-conformance relates to snap width gauge ci778af during the scheduled calibration by depuy calibration technician was found to be out of spec at 0.8¿ diameter feature.This inspection is carried out downstream, therefore, nr0150695 has no correlation with this failure mode.¿ nr-0159163: this non-conformance relates to the calibration of pressure gauge cig803b porocoat cleanline pressure gauge (tank 1) performed by calibration technician, gauge failed calibration for under tolerance.Pressure gaugecig803b calibration failure has no impact on the quality of the product.It only impacts level of cleaning solution in tank 1.The level in the cleaning tank 1 is controlled with a low-level audible alarm.There is no effect to the product and hence no adverse impact to the patient as a result of the oos calibration pressure gauge cig803b.Therefore, nr-0159163 has no correlation with his failure mode.Corrected: b1 (adverse event), b2 b1 (adverse event) and b2 should not have been checked since there were no reported adverse consequences to the patient.

Brand Name
ATTUNE FEM POR PS RT SZ 8
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11801620
Report Number1818910-2021-09935
Device Sequence Number11729654
Product Code NJL
UDI-Device Identifier10603295042075
UDI-Public10603295042075
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-11-208
Device Catalogue Number150411208
Device Lot Number9546271
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR